JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXTENSION OF CR-FUNCTIONS DEFINED ON WEDGE-LIKE DOMAINS IN CR-MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXTENSION OF CR-FUNCTIONS DEFINED ON WEDGE-LIKE DOMAINS IN CR-MANIFOLDS
Zaitsev, Dmitri; Zampieri, Giuseppe;
  PDF(new window)
 Abstract
We give results describing behavior of regions of holomorphic extension of CR functions near boundary points of their domain of definition.
 Keywords
CR functions;analytic discs;holomorphic hulls;
 Language
English
 Cited by
 References
1.
Sov. Math., Dokl.;translations from Dokl. Akad. Nauk SSSR, 1981. vol.24;259. pp.129-132;777-781

2.
Princeton Math. Series, 1999. vol.47.

3.
J. Differential Geom., 1987. vol.25. 3, pp.431-467

4.
Ann. Math., 1981. vol.114. 2, pp.387-421

5.
Duke Math. J., 1984. vol.51. 1, pp.77-107 crossref(new window)

6.
Israel J. Math., 2002. vol.127. pp.19-27 crossref(new window)

7.
Stud. Adv. Math., 1991. crossref(new window)

8.
Duke. Math. J., 1982. vol.49. pp.757-784 crossref(new window)

9.
J. Geom. Anal., 2001. vol.11. 4, pp.587-600 crossref(new window)

10.
Edge of the Wedge Theory in Hype-Analytic Manifolds, 2001.

11.
Monatsh. Math. Phys., 1936. vol.43. pp.364-380 crossref(new window)

12.
Ann. Math., 1956. vol.64. 2, pp.514-522 crossref(new window)

13.
Math. Res. Lett., 1995. vol.2. 5, pp.629-642 crossref(new window)

14.
Contemp. Math., 1997. vol.205. pp.259-269 crossref(new window)

15.
Lecture Notes in Math., 1998. vol.1684. pp.123-141 crossref(new window)

16.
Trans. Amer. Math. Soc., 0000. crossref(new window)

17.
Math. Ann., 0000.

18.
D. Zaitsev and G. Zampieri, Extension of CR-functions on wedges, Math. Ann., to appear.